Average Rating: 1.9 (1251 Ratings)Filter Results
Compare LIPITOR with similar:
Type: Rx Drug
Results are sorted by Date added.
Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
|RATING||REASON||SIDE EFFECTS FOR LIPITOR||COMMENTS||SEX||AGE||DURATION/|
|5||High Cholesterol||None that I have noticed||My Cholesterol is under control and my tests are excellent. I have the liver checked each time I have bllod work and all is fine.||M||62||4 years ||8/10/2009||5||High Cholesterol & High Triglycerid||I just had a blood test done as part of a routine physical. Some values indicate liver disease. Wondering if it is from Lipitor. Has anyone else out there developed liver damage from Lipitor. Please e-mail me.||Lipitor seems to work, but I am very concerned about the side effects now. I have been taking Lipitor probably over 5 years. Also have experienced leg cramps, mental confusion, but thought it was just the aging process.||F||65|| ||8/7/2009 ||4|| ||8/7/2009||2||blocked arteries and cholesterol||sore muscles, memory loss, insomnia||seems to work on cholesterol but there should be a better way||M||10 years ||8/1/2009 ||5||High Cholesterol||No side effects||Cut my cholesterol in half, no side effects that I've been aware of.||M||33||2 years ||7/20/2009||2||Hich cholesterol||neck pain/back spasms/foggy thinking/insomnia||I took this drug for 1.5 years. Great results..but the side effects were very negative as listed above. My dr. reviewed my complaints and agreed that it wasn't worth it. I am going to do a diet and excercise change. 60 days blood check and then look at natural options/red rice/increase omega 3/ect. No more statins for me. I don't have plaque so I have options. My husband has a high plaque count so he doesn't.||F||58||1.5 years ||7/8/2009||3||High LDL (100)||Not aware of any side effects.||I'm currently on the maximum dose allowable... 80mg/day. In an attempt to get my LDLs lower, my doctor is considering switching me from Lipitor to Crestor.||M||70||10 years ||7/2/2009||1||High BP||I took this drug for 2 years before onset of joint pain (knees)and painfull welts on bottom of feet (had to use cane to walk). Initially, my quack MD put me on anti-inflam. drugs. Subsequently, I quit the drug and the MD. All symptoms subsided completely. However, I had a milder reaction to Zocor; dizziness with Pravachol; now on Zetia (mild joint pain). I believe that Lipitor left me with permanent joint damage and would join any class-action lawsuit relating to this crumby drug Lipitor.||M||61||4 years ||7/1/2009 ||3||High cholesteral, low HDL||I was on 5mg - cut a 10mg pill in half. After about 2 weeks taking it I woke up with leg cramps. During the day if I squatted (e.g. in the garden) or tried to get on a ladder I got foot/leg cramps. I mentioned it to my doctor who said "it couldn't possibly be related to the Lipitor". It kept getting worse and worse - legs began feeling very tired, couldn't go up stairs easily, had cramping events in my legs 3-4 times a day. I took 5mg/day of Lipitor for a year but finally quit as my legs were hurting too much. Most cramping stopped within a couple of days but there was a long tail - it has only been in the last two years that all cramping stopped (having been off since 2005). It did help get my TC down to 180 from 220, and my HDL to 70-90 frum 30. My legs are still very weak even now - but they don't cramp. My physician said it was all in my head.||F||53||365 days ||6/30/2009||1||high cholesterol||Prescribed it for High Cholesterol (just under 6) Within 2 weeks had sore feet (Faciitis) and continued to get worse. Hands, fingers, wrists, lumbar and AC joints, dry mouth, hair falling out.. Dr diagnosed it as autoimmune polyarthritis and wanted me to start anti-inflammatories for the pain. Took one and couldn't stand the side effects so stopped immediately. After researching at night because I couldn't sleep, thought maybe the Lipitor might be the problem. Stopped taking it immediately (3 days ago) and already I can move my feet and ankles. Not hobbling around and can get out of bed without assistance. Hands still sore but have some movement back in my fingers. Hoping this will continue to improve given more time off the drug.||This drug is poisionous. I haven't felt well since I started taking Lipitor. The fatigue was as bad as the pain in my joints, if not worse.Today is the first day I haven't needed to rest during the day and I am hoping this will improve as time passes.What the hell is in this god forsaken drug?!||F||54||6 months ||6/27/2009||1||high cholesterol||When I began taking Lipitor I had what the doctors referred to as TIA's. Loss of balance, loss of speech and after several months I began having seizure type symptoms. I have been seeing a Neurologist since I was told I was having TIA's. I have gone through a TEE and a brain catheter and everything came back normal. The Neurologist told me to stop taking Liptor one week ago and I am starting to feel a little better.||I am still feeling extremely tired. I am hoping this all passes.||F||59||1 years ||6/27/2009||4||High Cholesterol||Blury vision. bad balance||F||66||5 years ||6/19/2009||5||hihg cholesterol||None||I have taken Lipitor for 4 years with no problems - lowered my cholesterol. Insurance co. has decided I need a generic Pravachol. In just two weeks, I feel achy, muscle fatigue, memory loss. I don't think insurance co. should have the say on what medicines I take.||F||60||4 years ||5/30/2009||1||blocked arteries, high cholestrol||memory loss, transient amnesia, severe shoulder and knee pain, insomnia, extreme tiredness,hard to get up in the AM and hard to stay awake, crippling back pain, depression, loss of balance||I took Pravachol and Zocor before Lipitor - cardiologist increased dose of Lipitor to 40mg and 80mg. The last 4 years of my life have been a physical and mental nightmare. As soon as stopped Lipitor immediately felt much better but degenerative back disease (MD said was due to aging) is still severe but improving somewhat. Statins destroyed my life, I am certain of.||M||65||9 years ||5/29/2009||3||High cholesteral - over 7||Doc put me on 10 mg/day. Some stomach discomfort initially, but I seemed to get over that after the first few weeks. Some muscle aches and pains which I didn't have before now seem to come and go. Wife says that I am a lot grouchier since I started taking it. And just yesterday, was out doing the yard spring clean-up, and noticed extreme fatigue and shortness of breath. Very worrisome. I have stopped taking Lipitor, and will check back with my doctor asap.||I just recently had my 3 month cholesterol check-up, and the doctor was very pleased since my overall cholesterol count dropped to 3.7 from over 7. I also take Atacand for high blood pressure - have been on that one for years. He doesn't know yet about the fatigue and shortness of breath attacks, because that just happened.||M||65||3.5 months ||5/18/2009||4||high cholesterol||none||M||64||15 years ||5/10/2009||2||high cholesterol||Daily headaches. I also started on hormones and thought that might be causing them but as I'm reading this I'm thinking it's the Lipitor. I haven't been on it long enough to know if it reduces my cholesterol but even if it does I don't know if I'll continue to take it if the headaches don't go away.||F||52||28 days ||5/7/2009||1||high colestral||painfull stiff joints pins and needles on right arm||hadnt realised it could be due to lipitor untill I read this sight. my doctor has just sent of blood test to see whats wrong, be interasting to see what comes back.||F||63|| ||4/30/2009||4|| ||3/29/2009||5||High Cholesterol||I never had any side effects.||I'm taking 20mgs of lipitor a day. I can't recall when i started taking it. Its been a few years. Last year my cholesterol went back to normal on lipitor. The doctor says i'll have to take lipitor for the rest of my life. That is what i don't like. Drug dependancy is a bad thing.||M||34|| ||3/28/2009